# SDR SWAA2024062790467

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 914 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT FITTING BEHIND WATER SERVICE PANEL AT ACB BS914 RBL11 WL171.<[01] REMOVED AND REPLACED SUPPORT FITTING BEHIND WATER SERVICE PANEL AT ACB BS914 RBL11 WL171.;[02] VERIFIED ACTION 1.;[03] UPDATED MESASUREMENTS;[04] VERIFIED COMPLETION
